# SDR SWIA202053118

- Difficulty date: August 14, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER TRANSLATING COWL SLIDER CHAFED.  C-CHECK RO 10/9/2020.  PERFORMED PERMANENT REPAIR ON RT ENGINE UPPER TRANSLATING COWL SLIDER, REF BOMBARDIER REO.
